Prasanna K Sahoo
Articles written in Proceedings – Mathematical Sciences
Volume 114 Issue 3 August 2004 pp 253-267
Chmielinski has proved in the paper  the superstability of the generalized orthogonality equation ¦〈f(
Volume 117 Issue 1 February 2007 pp 31-48
In this paper we establish the stability of Jensen’s functional equation on some classes of groups. We prove that Jensen equation is stable on noncommutative groups such as metabelian groups and $T(2,K)$, where 𝐾 is an arbitrary commutative field with characteristic different from two. We also prove that any group 𝐴 can be embedded into some group 𝐺 such that the Jensen functional equation is stable on 𝐺.